Matrix-Weighted Variable Besov Spaces

Dachun Yang , Wen Yuan , Zongze Zeng

Communications in Mathematics and Statistics ›› : 1 -90.

PDF
Communications in Mathematics and Statistics ›› :1 -90. DOI: 10.1007/s40304-026-00541-1
Article
research-article
Matrix-Weighted Variable Besov Spaces
Author information +
History +
PDF

Abstract

In this article, using variable matrix ${\mathscr {A}}_{p(\cdot ),\infty }$ weights, we introduce the matrix-weighted variable Besov space $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$ and the corresponding reducing variable Besov space $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}({\mathbb {A}})$, and prove that they are equivalent. Applying this, we establish the $\varphi $-transform characterization of $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$. By first establishing the boundedness of $\alpha $-convexification $\eta $-type operators on variable Lebesgue spaces, we obtain the boundedness of almost diagonal operators on the sequence space $b^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$ corresponding to $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$, which, together with the aforementioned $\varphi $-transform characterization, is further used to establish various decomposition characterizations of $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$, respectively, in terms of molecules, wavelets, and atoms. Applying the wavelet decomposition of $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$, we obtain the trace theorem and the extension property of $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$, and applying the molecular characterization, we obtain the boundedness of Calderón–Zygmund operators on $B^{s(\cdot )}_{p(\cdot ),q(\cdot )}(W)$.

Keywords

Variable Besov space / Variable matrix weight / Almost diagonal operator / Atom / Molecule / Wavelet / Trace operator / Calderón–Zygmund operator / 46E35 / 47A56 / 15A15 / 46E40 / 42B35

Cite this article

Download citation ▾
Dachun Yang, Wen Yuan, Zongze Zeng. Matrix-Weighted Variable Besov Spaces. Communications in Mathematics and Statistics 1-90 DOI:10.1007/s40304-026-00541-1

登录浏览全文

4963

注册一个新账户 忘记密码

References

[1]

Abidin M, Chen J. Global well-posedness for fractional Navier-Stokes equations in variable exponent Fourier-Besov-Morrey spaces. Acta Math. Sci. Ser. B (Engl. Ed.), 2021, 41: 164-176

[2]

Abidin M, Chen J. Global well-posedness of the generalized rotating magnetohydrodynamics equations in variable exponent Fourier-Besov spaces. J. Appl. Anal. Comput., 2021, 11: 1177-1190

[3]

Almeida A, Diening L, Hästö P. Homogeneous variable exponent Besov and Triebel-Lizorkin spaces. Math. Nachr., 2018, 291: 1177-1190.

[4]

Almeida A, Hästö P. Besov spaces with variable smoothness and integrability. J. Funct. Anal., 2010, 258: 1628-1655.

[5]

Almeida A, Hästö P. Interpolation in variable exponent spaces. Rev. Mat. Complut., 2014, 27: 657-676.

[6]

Besov, O.V.: On spaces of functions of variable smoothness defined by pseudodifferential operators, Tr. Mat. Inst. Steklova 227 (1999), Issled. po Teor. Differ. Funkts. Mnogikh Perem. i ee Prilozh. 18, 56–74 (in Russian); translation in Proc. Steklov Inst. Math. 227(4), 50–69 (1999)

[7]

Besov, O.V.: Equivalent normings of spaces of functions of variable smoothness, Tr. Mat. Inst. Steklova 243 (2003), Funkt. Prostran. Priblizh. Differ. Uravn., 87–95 (in Russian); translation in Proc. Steklov Inst. Math. 243(4), 80–88 (2003)

[8]

Besov, O.V.: Interpolation, embedding, and extension of spaces of functions of variable smooth-ness, Tr. Mat. Inst. Steklova 248 (2005), Issled. Teor. Funkts. Differ. Uravn., 52–63, (in Russian); translation in Proc. Steklov Inst. Math. 248(1), 47–58 (2005)

[9]

Bickel K, Petermichl S, Wick BD. Bounds for the Hilbert transform with matrix $A_2$ weights. J. Funct. Anal., 2016, 270: 1719-1743.

[10]

Bownik M. Inverse volume inequalities for matrix weights. Indiana Univ. Math. J., 2001, 50: 383-410.

[11]

Bownik, M., Cruz-Uribe, D.: Extrapolation and factorization of matrix weights, Math. Ann. 395, Paper No. 55, 84 pp (2026)

[12]

Bu, F., Chen, Y., Yang, D., Yuan, W.: Maximal function and atomic characterizations of matrix-weighted Hardy spaces with their applications to boundedness of Calderón-Zygmund operators, Submitted for publication

[13]

Bu F, Hytönen T, Yang D, Yuan W. Matrix-weighted Besov-type and Triebel-Lizorkin-type spaces I: $A_p$-dimensions of matrix weights and $\psi $-transform characterizations. Math. Ann., 2025, 391: 6105-6185.

[14]

Bu, F., Hytönen, T., Yang, D., Yuan, W.: Matrix-weighted Besov-type and Triebel–Lizorkin-type spaces II: Sharp boundedness of almost diagonal operators, J. Lond. Math. Soc. (2) 111, Paper No. e70094, 59 pp (2025)

[15]

Bu, F., Hytönen, T., Yang, D., Yuan, W.: Matrix-weighted Besov-type and Triebel–Lizorkin-type spaces III: characterizations of molecules and wavelets, trace theorems, and boundedness of pseudo-differential operators and Calderón–Zygmund operators, Math. Z. 308, Paper No. 32, 67 pp (2024)

[16]

Bu F, Hytönen T, Yang D, Yuan W. Besov-Triebel-Lizorkin-type spaces with matrix $A_\infty $ weights. Sci China Math, 2026, 69: 383-460.

[17]

Bu F, Yang D, Yuan W, Hytönen T. New characterizations and properties of matrix $A_\infty $ weights. Acta Math. Sin. (Engl. Ser.), 2026, 42: 687-722.

[18]

Bu, F., Yang, D., Yuan, W., Zhang, M.: Matrix-weighted Besov–Triebel–Lizorkin spaces of optimal scale: Real-variable characterizations, invariance on integrable index, and Sobolev-type embedding, J. Differential Equations, 463, Paper No. 114140, 101 pp (2026)

[19]

Bu F, Yang D, Yuan W, Zhao Y. Matrix weights, maximal operators, Calderón-Zygmund operators, and Besov-Triebel-Lizorkin-type spaces–a survey. Anal. Theory Appl., 2025, 41: 371-468

[20]

Bui, H.-Q., Bui, T.A., Duong, X.T.: Weighted Besov and Triebel–Lizorkin spaces associated with operators and applications, Forum Math. Sigma 8, Paper No. e11, 95 pp (2020)

[21]

Bui, T.A.: Besov and Triebel-Lizorkin spaces for Schrödinger operators with inverse-square potentials and applications. J. Differential Equations 269, 641–688 (2020)

[22]

Bui, T.A.: Hermite pseudo-multipliers on new Besov and Triebel–Lizorkin spaces, J. Approx. Theory 252, 105348, 16 pp (2020)

[23]

Bui TA, Duong XT. Laguerre operator and its associated weighted Besov and Triebel-Lizorkin spaces. Trans. Amer. Math. Soc., 2017, 369: 2109-2150.

[24]

Bui TA, Duong XT. Spectral multipliers of self-adjoint operators on Besov and Triebel-Lizorkin spaces associated to operators. Int. Math. Res. Not. IMRN, 2021, 2021: 18181-18224.

[25]

Bui TA, Duong XT. Higher-order Riesz transforms of Hermite operators on new Besov and Triebel-Lizorkin spaces. Constr. Approx., 2021, 53: 85-120.

[26]

Chen, Y., Yang, D., Yuan, W.: Matrix-weighted Campanato spaces: Duality and Calderón–Zygmund operators, Acta Math. Sci. Ser. B (Engl. Ed.) (to appear)

[27]

Chichoune, R., Mokhtari, Z., Saibi, K.: Khedoudj, Weighted variable Besov space associated with operators, Rend. Circ. Mat. Palermo (2) 74, Paper No. 26, 26 pp (2025)

[28]

Christ M, Goldberg M. Vector $A_2$ weights and a Hardy-Littlewood maximal function. Trans. Amer. Math. Soc., 2001, 353: 1995-2002.

[29]

Cleanthous G, Georgiadis AG. Product $(\alpha _1,\alpha _2)$-modulation spaces. Sci China Math, 2022, 65: 1599-1640.

[30]

Cleanthous, G., Georgiadis, A.G., Kyriazis, G.: Frame decomposition of mixed-smoothness Besov and Triebel–Lizorkin spaces on product metric spaces associated to operators, J. Fourier Anal. Appl. 32, Paper No. 38, 72 pp (2026)

[31]

Cleanthous, G., Georgiadis, A.G., Nielsen, M.: Discrete decomposition of homogeneous mixed-norm Besov spaces, in: Functional Analysis, Harmonic Analysis, and Image Processing: A Collection of Papers in Honor of Björn Jawerth, pp. 167–184, Contemp. Math. 693, Amer. Math. Soc., Providence, RI (2017)

[32]

Cleanthous G, Georgiadis AG, Nielsen M. Molecular decomposition and Fourier multipliers for holomorphic Besov and Triebel-Lizorkin spaces. Monatsh. Math., 2019, 188: 467-493.

[33]

Cruz-Uribe D, Diening L, Hästö P. The maximal operator on weighted variable Lebesgue spaces. Fract. Calc. Appl. Anal., 2011, 14: 361-374.

[34]

Cruz-Uribe, D., Fiorenza, A.: Variable Lebesgue Space. Foundations and Harmonic Analysis. Appl. Number. Harmon. Anal., Birkhäuser/Springer, Heidelberg (2013)

[35]

Cruz-Uribe D, Fiorenza A, Neugebauer CJ. Weighted norm inequalities for the maximal operator on variable Lebesgue spaces. J. Math. Anal. Appl., 2012, 394: 744-760.

[36]

Cruz-Uribe D, Penrod M. Convolution operators in matrix weighted, variable Lebesgue spaces. Anal. Appl. (Singap.), 2024, 22: 1133-1157.

[37]

Cruz-Uribe, D., Penrod, M.: The reverse Hölder inequality for $ {A}_{p(\cdot )}$ weights with applications to matrix weights, arXiv:2411.12849

[38]

Cruz-Uribe D, Sweeting B. Weighted weak-type inequalities for maximal operators and singular integrals. Rev. Mat. Complut., 2025, 38: 183-205.

[39]

Cruz-Uribe D, Wang LD. Extrapolation and weighted norm inequalities in the variable Lebesgue spaces. Trans. Amer. Math. Soc., 2017, 369: 1205-1235.

[40]

Daubechies I. Orthonormal bases of compactly supported wavelets. Comm. Pure Appl. Math., 1988, 41: 909-996.

[41]

Di Plinio F, Hytönen T, Li K. Sparse bounds for maximal rough singular integrals via the Fourier transform. Ann. Inst. Fourier (Grenoble), 2020, 70: 1871-1902.

[42]

Diening, L., Harjulehto, P., Hästö, P., Růžička, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Mathematics, vol. 2017. Springer, Heidelberg (2011)

[43]

Diening L, Hästö P, Roudenko S. Function spaces of variable smoothness and integrability. J. Funct. Anal., 2009, 256: 1731-1768.

[44]

Dong, B., Xu, J.: Local characterizations of Besov and Triebel–Lizorkin spaces with variable exponent, J. Funct. Spaces 2014, Art. ID 417341, 8 pp (2014)

[45]

Drihem D. Atomic decomposition of Besov spaces with variable smoothness and integrability. J. Math. Anal. Appl., 2012, 389: 15-31.

[46]

Drihem D. Some properties of variable Besov-type spaces. Funct. Approx. Comment. Math., 2015, 52: 193-221.

[47]

Drihem D. Some characterizations of variable Besov-type spaces. Ann. Funct. Anal., 2015, 6: 255-288.

[48]

Drihem D, Hebbache W. Boundedness of non regular pseudodifferential operators on variable Besov spaces. J. Pseudo-Differ. Oper. Appl., 2017, 8: 167-189.

[49]

Frazier, M., B., J.: A discrete transform and decompositions of distribution spaces. J. Funct. Anal. 93, 34–170 (1990)

[50]

Frazier M, Roudenko S. Matrix-weighted Besov spaces and conditions of $A_p$ type for $0<p\le 1$. Indiana Univ. Math. J., 2004, 53: 1225-1254.

[51]

Frazier M, Roudenko S. Littlewood-Paley theory for matrix-weighted function spaces. Math. Ann., 2021, 380: 487-537.

[52]

Fu J, Xu J. Characterizations of Morrey type Besov and Triebel-Lizorkin spaces with variable exponents. J. Math. Anal. Appl., 2011, 381: 280-298.

[53]

Georgiadis AG, Kerkyacharian G, Kyriazis G, Petrushev P. Homogeneous Besov and Triebel-Lizorkin spaces associated to non-negative self-adjoint operators. J. Math. Anal. Appl., 2017, 449: 1382-1412.

[54]

Georgiadis AG, Kerkyacharian G, Kyriazis G, Petrushev P. Atomic and molecular decomposition of homogeneous spaces of distributions associated to non-negative selfadjoint operators. J. Fourier Anal. Appl., 2019, 25: 3259-3309.

[55]

Georgiadis AG, Nielsen M. Pseudo differential operators on mixed-norm Besov and Triebel-Lizorkin spaces. Math. Nachr., 2016, 289: 2019-2036.

[56]

Goldberg M. Matrix $A_p$ weights via maximal functions. Pacific J. Math., 2003, 211: 201-220.

[57]

Grafakos, L.: Classical Fourier Analysis, third edition, Grad. Texts in Math. 249, Springer, New York (2014)

[58]

Guo P, Wang S, Xu J. Continuous characterizations of weighted Besov spaces of variable smoothness and integrability. Filomat, 2023, 37: 9913-9930.

[59]

He Y, Sun Q, Zhuo C. Pointwise characterizations of variable Besov and Triebel-Lizorkin spaces via Hajłasz gradients. Fract. Calc. Appl. Anal., 2024, 27: 944-969.

[60]

Kempka H, Vybíral J. Spaces of variable smoothness and integrability: characterizations by local means and ball means of differences. J. Fourier Anal. Appl., 2012, 18: 852-891.

[61]

Leopold HG. On Besov spaces of variable order of differentiation. Z. Anal. Anwendungen, 1989, 8: 69-82.

[62]

Leopold HG. Interpolation of Besov spaces of variable order of differentiation. Arch. Math. (Basel), 1989, 532178187.

[63]

Leopold HG. On function spaces of variable order of differentiation. Forum Math., 1991, 33121.

[64]

Leopold HG, Schrohe E. Trace theorems for Sobolev spaces of variable order of differentiation. Math. Nachr., 1996, 179: 223-245.

[65]

Lerner, A., Li, K., Ombrosi, S., Rivera Ríos, I.: On the sharpness of some quantitative Muckenhoupt-Wheeden inequalities. C. R. Math. Acad. Sci. Paris 362, 1253–1260 (2024)

[66]

Lerner, A., Li, K., Ombrosi, S., Rivera-Ríos, I.: On some improved weighted weak type inequalities, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) (2024), https://doi.org/10.2422/2036-2145.202407_012

[67]

Meyer, Y.: Wavelets and Operators, in: Different Perspectives on Wavelets, pp. 35–58, Proc. Sympos. Appl. Math. 47, Amer. Math. Soc., Providence, RI (1993)

[68]

Moura S, Neves J, Schneider C. On trace spaces of 2-microlocal Besov spaces with variable integrability. Math. Nachr., 2013, 286: 1240-1254.

[69]

Nazarov F, Petermichl S, Treil S, Volberg A. Convex body domination and weighted estimates with matrix weights. Adv. Math., 2017, 318: 279-306.

[70]

Nazarov, F., Treil, S.R., The hunt for a Bellman function: applications to estimates for singular integral operators and to other classical problems of harmonic analysis, (Russian), translated from Algebra i Analiz 8,: 32–162. St. Petersburg Math. J. 8(1997), 721–824 (1996)

[71]

Nielsen, M.: Summation of multiple Fourier series in matrix weighted $L_p$-spaces, J. Math. 2013 Art. ID 135245, 7 pp (2013)

[72]

Nielsen M, Rasmussen MG. Projection operators on matrix weighted $L^p$ and a simple sufficient Muckenhoupt condition. Math. Scand., 2018, 123: 72-84.

[73]

Nielsen M, Šikić H. Muckenhoupt matrix weights. J. Geom. Anal., 2021, 31: 8850-8865.

[74]

Nielsen, M., Šikić, H.: Muckenhoupt matrix weights for general bases, in: The Mathematical Heritage of Guido Weiss, pp. 361–386, Appl. Numer. Harmon. Anal., Birkhäuser/ Springer, Cham (2025)

[75]

Nielsen, M., Šikić, H.: Matrix weights on compact and non-compact domains, J. Math. Anal. Appl. 555, Paper No. 130069, 23 pp (2026)

[76]

Nieraeth Z, Penrod M. Matrix-weighted bounds in variable Lebesgue spaces. Ann. Fenn. Math., 2025, 50: 519-548.

[77]

Noi T. Trace and extension operators for Besov spaces and Triebel-Lizorkin spaces with variable exponents. Rev. Mat. Complut., 2016, 29: 341-404.

[78]

Ogawa T, Shimizu S. Free boundary problems of the incompressible Navier-Stokes equations with non-flat initial surface in the critical Besov space. Math. Ann., 2024, 390: 3155-3219.

[79]

Ouidirne, F., Allalou, C., Oukessou, M.: Analyticity for the fractional Navier–Stokes equations in critical Fourier–Besov–Morrey spaces with variable exponents, Bol. Soc. Parana. Mat. (3) 42, 11 pp (2024)

[80]

Roudenko S. Matrix-weighted Besov spaces. Trans. Amer. Math. Soc., 2003, 355: 273-314.

[81]

Tang L, Xu J. Some properties of Morrey type Besov-Triebel spaces. Math. Nachr., 2005, 278: 904-917.

[82]

Treil S, Volberg A. Wavelets and the angle between past and future. J. Funct. Anal., 1997, 143: 269-308.

[83]

Torres, R.H.: Boundedness Results for Operators with Singular Kernels on Distribution Spaces, Mem. Amer. Math. Soc. 90(442), viii+172 pp (1991)

[84]

Volberg A. Matrix $A_p$ weights via ${\cal{S} }$-functions. J. Amer. Math. Soc., 1997, 10: 445-466.

[85]

Wang F, Han Y, He Z, Yang D. Besov and Triebel-Lizorkin spaces on spaces of homogeneous type with applications to boundedness of Calderón-Zygmund operators. Dissertationes Math., 2021, 565: 1-113

[86]

Wang S, Guo P, Xu J. Characterizations of weighted Besov spaces with variable exponents. Acta Math. Sin. (Engl. Ser.), 2024, 40: 2855-2878.

[87]

Wang S, Guo P, Xu J. Precompact sets in matrix weighted Lebesgue spaces with variable exponent. Georgian Math. J., 2025, 32: 1071-1083.

[88]

Wang, S., Xu, J.: Weighted Besov spaces with variable exponents, J. Math. Anal. Appl. 505, Paper No. 125478, 27 pp (2022)

[89]

Wiener N, Masani P. The prediction theory of multivariate stochastic processes. II. The linear predictor. Acta Math., 1958, 99: 93-137.

[90]

Xu J. A characterization of Morrey type Besov and Triebel-Lizorkin spaces. Vietnam J. Math., 2005, 33: 369-379

[91]

Xu J. Variable Besov and Triebel-Lizorkin spaces. Ann. Acad. Sci. Fenn. Math., 2008, 33: 511-522

[92]

Xu J. The relation between variable Bessel potential spaces and Triebel-Lizorkin spaces. Integral Transforms Spec. Funct., 2008, 19: 599-605.

[93]

Xu J, Fu J. Well-posedness for the 2D dissipative quasi-geostrophic equations in the Morrey type Besov space. Math. Appl. (Wuhan), 2012, 25: 624-630

[94]

Yang D, Yuan W. A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces. J. Funct. Anal., 2008, 255: 2760-2809.

[95]

Yang, D., Yuan, W., Zeng, Z.: Variable Muckenhoupt $A_\infty $ weights, Submitted for publication

[96]

Yang D, Yuan W, Zhang M. Matrix-weighted Besov-Triebel-Lizorkin spaces of optimal scale: Boundedness of pseudo-differential operators, the trace operator, and Calderón-Zygmund operators. Proc. Steklov Inst. Math., 2025, 331: 297-333.

[97]

Yang D, Zhuo C, Yuan W. Besov-type spaces with variable smoothness and integrability. J. Funct. Anal., 2015, 269: 1840-1898.

[98]

Yuan, W., Sickel, W., Yang, D.: Morrey and Campanato Meet Besov, Lizorkin and Triebel. Lecture Notes in Mathematics, vol. 2005. Springer-Verlag, Berlin (2010)

[99]

Zeghad Z, Drihem D. Variable Besov-type spaces. Acta Math. Sin. (Engl. Ser.), 2023, 39: 553-583.

[100]

Zhuo C, Yang D. Variable Besov spaces associated with heat kernels. Constr. Approx., 2020, 52: 479-523.

Funding

National Natural Science Foundation of China(12371093 and 12431006)

Beijing Natural Science Foundation(1262011)

Fundamental Research Funds for the Central Universities(2253200028)

Rights & permissions

School of Mathematical Sciences, University of Science and Technology of China and Springer-Verlag GmbH Germany, part of Springer Nature

PDF

0

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉